# SDR SWAA2014081230805

- Difficulty date: July 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 37,453 hours, 25,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912144109
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD BUTTE DOOR AT FWD WEB PANEL OTBD END CRACKED.  REPAIRED PANEL IAW EA.
